# SDR DALA2016102607687

- Difficulty date: February 23, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 34,677 hours, 16,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HAND CUSP MEMBRANE FROM STA 750 TO 767 BETWEEN X=55/60 TASK 53-211-01.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-20-02, 51-10-03 AND 51-30-02.
